# SDR DLM90040551

- Difficulty date: June 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 22,452 hours, 11,802 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 2041270416
- Part serial: 5104
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR RT FAIL.  REPLACED WXR RADAR RT PER M/M.
